# SDR DXTA2025052303585

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 9,701 hours, 7,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Part number: 140N2022S1
- Part serial: NSN
- Condition: Broken
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HAD A NOTICABLE VIBRATION IN FLIGHT IN COCKPIT. WAS MORE NOTICABLE ON LEFT SIDE OF COCKPIT. SPEED OF AIRCRAFT SEEMED TO CHANGE THE SOUND AS WE GOT FASTER.  SOUND SEEMED HARMONIC.  FOUND THE FWD CHIN FARING FILET SEAL MISSING RTV UNDERNEATH THE SEAL APPLIED RTV AS NEEDED UNDER FWD CHIN FARING FILET SEAL WORK PERFORMED IAW SRM CH.51-21-00 . PERFORMED REPAIR ON FWD FILLET FAIRING CENTER, LH & RH SEAL, ALL WORK DONE IAW E50-20-0001_1.REPLACED BROKEN FWD FUSELAGE DRAIN. WORK PERFORMED IAW PHENOM 300 AMM CH.53-05-00.OPS CHECK GOOD
